# SDR CA150825007

- Difficulty date: August 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 2,273 hours
- Engine: Pwc PT6C67C
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 4G6320A00132
- Condition: Making Metal
- Location: Main Rotor
- Part time: 2,084 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) TRANSMISSION SUMP CHIP LIGHT ON STARTUP.  BURNED AND REPAIRED 3 TIMES.  AC FERRIED BACK TO BASE.  SCHEDULED FOR MGB REPLACEMENT.
